Psycho-Babble Medication Thread 1094153

Shown: posts 1 to 8 of 8. This is the beginning of the thread.

 

Vyvanse - great, but 'male' problems + tips needed

Posted by zonked on July 16, 2017, at 23:50:15

Vyvanse 50 was added to my regime recently, however, I am noticing several side effects:

50 feels like a bit much. I am talking a little too fast and it feels a little too strong. I wonder if my psychiatrist will take me down to 30 or 40 soon and trust I will properly dispose of the existing pills?

It wears off early, and I am exhausted. I am wondering if some IR dexedrine would help after the Vyvanse wears off.

Sexually, and I am sorry if this offends anyone, I am interested however, I cannot "finish" for the life of me. Any suggestions?

Also, chapped lips and dry mouth despite drinking plenty of fluids.

Otherwise, my ADhD and other things are taken care of.

Regime:
Vyvanse 50mg qam
Nardil 90mg qam
Lamictal 200mg qam
Latuda 20mg hs
Ambien 10mg hs

Thanks so much,
-z

 

Re: Vyvanse - great, but 'male' problems + tips needed zonked

Posted by SLS on July 17, 2017, at 7:41:52

In reply to Vyvanse - great, but 'male' problems + tips needed, posted by zonked on July 16, 2017, at 23:50:15

> Vyvanse 50 was added to my regime recently, however, I am noticing several side effects:
>
> 50 feels like a bit much. I am talking a little too fast and it feels a little too strong. I wonder if my psychiatrist will take me down to 30 or 40 soon and trust I will properly dispose of the existing pills?
>
> It wears off early, and I am exhausted. I am wondering if some IR dexedrine would help after the Vyvanse wears off.
>
> Sexually, and I am sorry if this offends anyone, I am interested however, I cannot "finish" for the life of me. Any suggestions?
>
> Also, chapped lips and dry mouth despite drinking plenty of fluids.
>
> Otherwise, my ADhD and other things are taken care of.
>
> Regime:
> Vyvanse 50mg qam
> Nardil 90mg qam
> Lamictal 200mg qam
> Latuda 20mg hs
> Ambien 10mg hs
>
> Thanks so much,
> -z

Nardil is usually the culprit. Do you think the Vyvanse makes Nardil anorgasmia worse?

Three thoughts:

1. Add Wellbutrin.
2. Replace Vyvanse with Focalin.
3. Add Buspar.


- Scott

 

Re: Vyvanse - great, but 'male' problems + tips needed

Posted by zonked on July 17, 2017, at 10:00:01

In reply to Re: Vyvanse - great, but 'male' problems + tips needed zonked, posted by SLS on July 17, 2017, at 7:41:52

This may sound strange, but since my ADHD is primary, I think the Vyvanse may take care of my BP/ADHD depression on its own.

Will mention to pdoc a potential taper. That would prevent any concern with the MAOI+stimulant in the future.

SLS: Given your treatment resistant depression, have you tried Vyvanse>

 

Re: Vyvanse - great, but 'male' problems + tips needed

Posted by SLS on July 17, 2017, at 15:22:45

In reply to Re: Vyvanse - great, but 'male' problems + tips needed, posted by zonked on July 17, 2017, at 10:00:01

> This may sound strange, but since my ADHD is primary, I think the Vyvanse may take care of my BP/ADHD depression on its own.
>
> Will mention to pdoc a potential taper. That would prevent any concern with the MAOI+stimulant in the future.
>
> SLS: Given your treatment resistant depression, have you tried Vyvanse>

I've tried Vyvanse, Dexedrine, Ritalin, and Focalin. I could feel Focalin increase my mental energy only slightly; the improvement lasting about 5 hours. I have taken these things in conjunction with MAOIs. The next two weeks are crucial for me. I just adjusted my dosage my dosage of Abilify to 15 mg/day. I had plateaued at 10 mg/day. Something is "tickling" my brain, and I feelS improved. If the trajectory of my response to treatment remains positive after 2-3 weeks, it could mean that I am on my way towards remission. However, if I plateau or lose the therapeutic effect again, I am considering:

1. TMS treatments while continuing drug treatment.
2. Switch from Parnate to Effexor 300-400 mg/day.
3. Switch from Parnate to JZP-110, the new DNRI that might come out later this year according to PeterMartin.


- Scott

 

Re: Vyvanse - great, but 'male' problems + tips needed zonked

Posted by SLS on July 17, 2017, at 20:02:45

In reply to Re: Vyvanse - great, but 'male' problems + tips needed, posted by zonked on July 17, 2017, at 10:00:01

By the way, I forgot that amphetamine increases synaptic levels of serotonin. Perhaps there is an interaction with Nardil to produce anorgasmia.


- Scott

 

Re: Vyvanse - great, but 'male' problems + tips needed

Posted by rjlockhart37 on July 17, 2017, at 23:05:21

In reply to Vyvanse - great, but 'male' problems + tips needed, posted by zonked on July 16, 2017, at 23:50:15

i rerember very well the vyvanse crash.....they say it suppost to last a long time, it only lasted for about 7 hours and i would have to seriously just lay down after it wore off......nasty vyvanse, what i did was i switched from vyvanse to dexedrine spansule, which is dexedrine but it's a XR form, it's an old version from the 1960s.....

i would take 2 in the morning then 1-2 in afternoon to last for the whole day....some doctors are not so friendly with dexedrine spansule since it's an older version, but it does work

 

Re: Vyvanse - great, but 'male' problems + tips needed

Posted by rjlockhart37 on July 17, 2017, at 23:19:33

In reply to Re: Vyvanse - great, but 'male' problems + tips needed, posted by zonked on July 17, 2017, at 10:00:01

1) stay with vyvanse, and add low dose of an IR form, for after if needed to stay alert
2) switch to dexedrine spansule....standard dose 15mg X 2 daily.....1 capsule in morning, then 1 in afternoon around 3, spansules lasts 6 hours
3) you could try the adderall xr - but dexedrine is much smoother, it's less speedy because no levoamphetamine isomer

 

Re: Vyvanse - great, but 'male' problems + tips needed

Posted by phidippus on October 7, 2017, at 15:22:23

In reply to Vyvanse - great, but 'male' problems + tips needed, posted by zonked on July 16, 2017, at 23:50:15

Arg! Anorgasmia. Not much you can do about thise except for switch drugs...

Eric


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.